RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 8, Pages 1432–1441 (Mi zvmmf795)  

This article is cited in 2 scientific papers (total in 2 papers)

Stability of the simplest boundary layer solutions and of the contrast structures

A. A. Plotnicov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1378 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:8, 1356–1365

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 34D10; Secondary 34B15, 34E15
Received: 24.11.2003

Citation: A. A. Plotnicov, “Stability of the simplest boundary layer solutions and of the contrast structures”, Zh. Vychisl. Mat. Mat. Fiz., 44:8 (2004), 1432–1441; Comput. Math. Math. Phys., 44:8 (2004), 1356–1365

Citation in format AMSBIB
\Bibitem{Plo04}
\by A.~A.~Plotnicov
\paper Stability of the simplest boundary layer solutions and of the contrast structures
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 8
\pages 1432--1441
\mathnet{http://mi.mathnet.ru/zvmmf795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2128228}
\zmath{https://zbmath.org/?q=an:1084.34531}
\elib{http://elibrary.ru/item.asp?id=13452407}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 8
\pages 1356--1365


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf795
  • http://mi.mathnet.ru/eng/zvmmf/v44/i8/p1432

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, A. A. Plotnicov, “On parabolic equations with a small parameter”, Comput. Math. Math. Phys., 46:5 (2006), 762–767  mathnet  crossref  mathscinet
    2. A. B. Vasileva, A. A. Plotnikov, “O vliyanii kraevykh uslovii na pogransloinoe reshenie peremennogo tipa”, Matem. modelirovanie, 19:4 (2007), 103–115  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:97
    Full text:36
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019